My daughter, Lauren was on Gem/Cis for a long time and never had neuropathy. Only hair loss and low platelets. She has been on Xeloda and Oxaliplatin for some time now and did have some neuropathy with Oxaliplatin which is in the same family as Cisplatin. Just this past week she had a terrible allergic reaction as soon as she started getting her Oxaliplatin. We have not spoken to her oncologist yet to see what he is going to do about it. Her neuropathy would mostly be in her hands and her tongue bothered her too. Her feet are bothered more by her oral chemo, Xeloda. Towards the end of her two weeks on Xeloda , the bottoms of her feet are very red, sore, and peely. We put a lot of lotion on them and as soon as she stops taking the chemo they get better. I know Kris on this site had bad neuropathy, so hopefully she will comment. I hope the Neurontin helps and you are feeling better soon.
Hoping for a miracle for my daughter, Lauren.
My comments, suggestions, and opinions are based on my experience as a caretaker for my daughter, Lauren and from reading anything I can get my hands on about Cholangiocarcinoma. Please consult a physician for professional guidance.